MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN

ABBOTT GMBH ARCHITECT CA 125 II; OC 125 DEFINED ANTIGEN
Model Number 02K4529
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated architect ca 125 ii result on an (b)(6) female patient diagnosed with ovarian cancer and squamous cell carcinoma.Results provided: (b)(6) 2020 = 17.0 u/ml; (b)(6) 2020 = 30.3 u/ml; (b)(6) 2020 = 99.2 u/ml; (b)(6) 2020 = 9.0 u/ml (reference range: <35.0 u/ml).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of complaints for the architect ca 125 ii, lot# 08015m800 assay determined that there are no trends for the product related to patient results.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Historical performance in the field of reagent lots using world wide data through abbottlink was evaluated.The patient median result for lot 08015m800 was analyzed and found to be within established baselines and confirms no systemic issues for this lot.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect ca125 ii, lot# 08015m800 assay.

Brand Name
ARCHITECT CA 125 II
Common Device Name
OC 125 DEFINED ANTIGEN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10269889
Report Number3002809144-2020-00656
Device Sequence Number10965534
Product Code LTK
UDI-Device Identifier00380740145378
UDI-Public00380740145378
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2020
Device Model Number02K4529
Device Catalogue Number02K45-29
Device Lot Number08015M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER LIST 03M74-01; ARCHITECT I2000SR ANALYZER LIST 03M74-01; SERIAL (B)(6); SERIAL (B)(6)
Patient Age80 YR